# SDR FDEA201606011782

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ARC380427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CYCLE MACHINE COMPARTMENT NR 3, AT STATION 548, HAS A CRACKED INTERCOSTAL.  STOP DRILLED CRACK, NDT VERIFIED NO CRACK BEYOND STOP DRILL AND INSTALLED REPAIR ANGLE TO RESTORE STRUCTURAL INTEGRITY IN REF TO SRM 53-00-01, FIG 8, VOL 1.
